Help!! X

I'm currently on 75mg of Venlafaxine twice failing but have been very low and Down and very anxious all day!! I'm doing breathing techniques and had a green tea and a bath but very panicky and wound tightly!! Does anyone know if I can take another venlafaxine and if so, would thing help calm me down today? If not, us there anything else that would help?!! Xx

6 Replies

oldestnewest
  • Hi

    Have you been taking these meds long as I know they can take several weeks before they start working & sometimes people have felt more anxious before they feel the benefits from them

    I wouldn't take any more than the recommended dose that your GP has prescribed for you , maybe if you are still feeling this anxious tomorrow you could ask to speak to the GP & see what they say , they could say you need to give them longer or they could decide to increase the dose but always ask first

    You seem to have been doing a lot of things to try & relax yourself which feel proud as while you feel as you do it can be hard to put these things into practice

    Is there anything you enjoy doing , maybe listening to music, trying to watch a DVD or going for a walk , even though I know the weather may not be to great for that idea !

    Keep telling yourself how you are feeling will pass & this will get better :-)

    Hopefully members will have some more suggestions , keep talking on here if it helps as well , let us know how you feel later :-)

    Love

    whywhy

    xxx

  • Hi hannah, I agree with everything whywhy said above (she is very wise:) is it a new medication? Do you have any side affects? I take venlefaxine and find if I don't take them at the same time everyday the side affects are extreme. brain zaps, shaking, nausea, racing thoughts and I feel a lot more anxious, to the point where I'll take my next dose earlier but never more than my rda but for me that just means I need to take it earlier the next day to combat side affects, so is a bit pointless.

    Hope you can find a little peace today.

    Love and light

    Eva. X

  • Thank you for ur help why why and trying4eva xx I've been on them since a week before Xmas , was prev on citalipram 40mg per day for about a yr. I've felt much better as of late and have had much more gd days than bad . My dose was dbl a week after Xmas but I'm scared as I've felt awful today and my legs have been very restful and painful (RLS) past few days and I've felt my mind starting to feel spaghetti like again and Fuentes n fed up. Inc spending money wen I shouldn't then feeling immensely guilty after. I feel very short fused today and also which I hate as I find it hard to tell difference between reality and anxiety when it's really bad . Feel very heavy hearted abd down trodden and on verge oc panic attack. :( I'll try taking my nightly meds now instead of before bed xx thank you xx

  • Hi again:) your very welcome, I had to go and sort the kids,

    sorry I haven't answered sooner!

    My heart goes out to you that you're feeling like this, I hope your feeling a little better.

    If not, could you try some breathing techniques?

    when I'm in panic I try to breathe in for 5 secs and out for 7, to expel more air than I take in, it helps regulate my breathing (and helps me to feel more in control:)

    Try to not beat yourself up too much you said you've had more good days than bad recently and I find it always hits harder after good days! for me venlefaxine took around three months to settle (and I'm not sure it fully has) could you try a distraction? Maybe have a bath to help ease your legs? for me I feel my RLS starts in my lower back then my hips and crawls down my legs to the point of spasm and if I walk they are worse when I sit down, so I have a cool-warm not hot, bath (because I wholeheartedly believe my RLS has something to do with an inflamed nerve) and it seems to help me, everyone is different though it's finding what works for you, I also wanted to say if you feel up to it, keep posting this site is a lovely place, and I feel, with it - I'm never alone in this:) there is always someone who understands.

    Take care

    Eva. X

  • Hi Hannah, hope you are feeling a little better

  • Hello, I am thank you, I changed the time of day I take my meds and so far so gd! I pray it stays that way xxx thank you x

You may also like...